# SDR CALA2023030900656

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 36,197 hours, 4,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 0204666101
- Condition: Cracked
- Location: G4 Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND G4 GALLEY L/H FWD AND R/H FWD 2EA FLOOR PROXIMITY LIGHT LE NS AND BEZEL CRACKED, REFER HAECO NR 9407232, ORIGINATED BY EMP V903179, EA 3351-01372 REV A OP 011. PERFORMED BY EMP V903179, REPLACED G4 GALLEY L/H FWD AND R/H FWD 2EA FLOOR PROXIMITY LIGHTS AND BEZELS AND PERFORMED OPERATIONAL TEST FOUND NORMAL. REFER AMM 33-51-06-00A-520A/720A-A REV.170. IDT BY TA588, V903189.
